×

Found 714 Documents (Results 1–100)

100
MathJax

Kolmogorov widths of the intersection of two finite-dimensional balls. (English. Russian original) Zbl 1479.41018

Russ. Math. 65, No. 7, 17-23 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 7, 23-29 (2021).
MSC:  41A45 46B45
PDF BibTeX XML Cite
Full Text: DOI arXiv

Classes of convolutions with a singular family of kernels: sharp constants for approximation by spaces of shifts. (English. Russian original) Zbl 1462.41005

St. Petersbg. Math. J. 32, No. 2, 233-260 (2021); translation from Algebra Anal. 32, No. 2, 45-84 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Approximation of the classes \({W}_{\beta}^r{H}^{\alpha }\) by three-harmonic Poisson integrals. (English. Ukrainian original) Zbl 1448.42005

J. Math. Sci., New York 246, No. 1, 39-50 (2020); translation from Ukr. Mat. Visn. 16, No. 3, 357-371 (2019).
MSC:  42A10 42A05 41A45
PDF BibTeX XML Cite
Full Text: DOI

On linear versus nonlinear approximation in the average case setting. (English) Zbl 1405.41014

Dick, Josef (ed.) et al., Contemporary computational mathematics – a celebration of the 80th birthday of Ian Sloan. In 2 volumes. Cham: Springer (ISBN 978-3-319-72455-3/hbk; 978-3-319-72456-0/ebook). 1035-1049 (2018).
MSC:  41A45 41A46 60G15
PDF BibTeX XML Cite
Full Text: DOI

Extension of functions in non-isotropic Nikolskii-Besov spaces and approximation of their derivatives. (English. Russian original) Zbl 1412.46045

Izv. Math. 82, No. 5, 931-983 (2018); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 82, No. 5, 78-130 (2018).
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the best linear methods of approximation and the exact values of widths for some classes of analytic functions in the weighted Bergman space. (English. Russian original) Zbl 1386.30040

Ukr. Math. J. 67, No. 10, 1537-1551 (2016); translation from Ukr. Mat. Zh. 67, No. 10, 1366-1379 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Compressed sensing and dictionary learning. (English) Zbl 1353.94015

Okoudjou, Kasso A. (ed.), Finite frame theory. A complete introduction to overcompleteness. AMS short course, San Antonio, TX, USA, January 8–9, 2015. Lecture notes. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2019-2/hbk; 978-1-4704-3212-6/ebook). Proceedings of Symposia in Applied Mathematics 73, 201-245 (2016).
MSC:  94A12 41A45 42A10
PDF BibTeX XML Cite

Linear approximation of vector functions. (English. Russian original) Zbl 1326.41032

Proc. Steklov Inst. Math. 288, Suppl. 1, S40-S45 (2015); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 20, No. 4, 38-43 (2014).
PDF BibTeX XML Cite
Full Text: DOI

Six (Seven) problems in frame theory. (English) Zbl 1322.42036

Zayed, Ahmed I. (ed.) et al., New perspectives on approximation and sampling theory. Festschrift in honor of Paul Butzer’s 85th birthday. Cham: Birkhäuser/Springer (ISBN 978-3-319-08800-6/hbk; 978-3-319-08801-3/ebook). Applied and Numerical Harmonic Analysis, 337-358 (2014).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Generalized sampling approximation for multivariate discontinuous signals and applications to image processing. (English) Zbl 1358.41022

Zayed, Ahmed I. (ed.) et al., New perspectives on approximation and sampling theory. Festschrift in honor of Paul Butzer’s 85th birthday. Cham: Birkhäuser/Springer (ISBN 978-3-319-08800-6/hbk; 978-3-319-08801-3/ebook). Applied and Numerical Harmonic Analysis, 87-114 (2014).
MSC:  41A45 41A63 94A08
PDF BibTeX XML Cite
Full Text: DOI

On the nonclassical approximation method for periodic functions by trigonometric polynomials. (English. Russian original) Zbl 1275.41023

J. Math. Sci., New York 188, No. 2, 113-127 (2013); translation from Ukr. Mat. Visn. 9, No. 3, 356-374 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Estimates for functionals with a known finite set of moments in terms of deviations of operators constructed with the use of the Steklov averages and finite differences. (English. Russian original) Zbl 1262.41010

J. Math. Sci., New York 184, No. 6, 679-698 (2012); translation from Zap. Nauchn. Semin. POMI 392, 32-66 (2011).
PDF BibTeX XML Cite
Full Text: DOI

On moduli of smoothness and \(K\)-functionals of fractional order in the Hardy spaces. (English. Russian original) Zbl 1268.41012

J. Math. Sci., New York 181, No. 1, 78-97 (2012); translation from Ukr. Mat. Visn. 8, No. 3, 421-446 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Expansions of elementary and special functions in classical polynomials and Bessel functions. (Разложения элементарных и специальных функций по классическим многочленам и функциям Бесселя.) (Russian) Zbl 1307.33001

Moskva: Rossiĭskaya Akademiya Nauk, Vychislitel’nyĭ Tsentr im. A. A. Dorodnitsyna (ISBN 978-5-91601-063-3). 192 p. (2011).
PDF BibTeX XML Cite

Flux-based approach for conservative remap of multi-material quantities in 2D arbitrary Lagrangian-Eulerian simulations. (English) Zbl 1246.76103

Fořt, Jaroslav (ed.) et al., Finite volumes for complex applications VI: Problems and perspectives. FVCA 6, international symposium, Prague, Czech Republich, June 6–10, 2011. Vol. 1 and 2. Berlin: Springer (ISBN 978-3-642-20670-2/hbk; 978-3-642-20671-9/ebook). Springer Proceedings in Mathematics 4, 623-631 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification